# SDR DL757011551

- Difficulty date: September 15, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N611DL
- Make and model: Boeing 757232
- Aircraft serial: 22818
- Aircraft time: 53,169 hours, 28,449 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH AN AREA OF CORROSION AFT OF THE FS 1380 FRAME AT STRINGER 30.  THE CORROSION WAS REMOVED AND THE SKIN WAS REPAIRED WITH AN EXTERNAL DOUBLER.  THE REPAIR WAS ACCOMPLISHED PER B757 SRM 53-00-01 AND ER/A 381769-14.
